# SDR K11A2025060400321

- Difficulty date: November 30, 2024
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N307GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 26455
- Aircraft time: 53,745 hours, 43,531 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Part time: 53,745 hours, 43,531 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER S26L HAS EVIDENCE OF CORROSION ON O/B SIDE AT STA 945.
